# SDR MWEA95110

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off Dor
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE PAX DOOR EMERGENCY SLIDE FELL OUT.  RESECURED EMERGENCY SLIDE IN DOOR SLIDE HOLDER.  RETURNED A/C TO SERVICE.
